# SDR ASAA20190730234

- Difficulty date: July 26, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 15,808 hours, 5,174 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Activation
- Location: T3 Signal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG # 2 MSG # 75-20832. THE T3 SIGNAL IS OUT OF RANGE. LONG TIME FAULT. GROUNDED - YES. T/S PER B737-900 FIM 75-33 TASK 802. PERFORMED EEC BITE AND 75-20832 IS STILL PRESENT ON RECENT FAULTS. PERFORMED EEC TEST PER B737-900 AMM REF 73-21-00-700-804-F00. TEST PASSED. DISCONNECTED & RECONNECTED T3 SENSORS 3 TIMES AND CLEANED CONNECTORS. VERIFIED WIRING GOOD FROM EEC TO T3 SENSOR. REF B737-900 SSM REF 75-31-21, VERIFIED T3 SENSOR CK'D GOOD. RECONNECTED T3 CONNECTORS AND TEMPS ARE NORMAL WITHIN 5 DEGREES. SWAPPED T3 SENSOR CONNECTORS FOR ASSURANCE CK AND INDICATIONS DID NOT CHANGE. RETURNED CONNECTORS TO CORRECT POSITION.
